# SDR EIA990258

- Difficulty date: May 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47408
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 5924841409
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - DURING C-CHECK, THE LEFT MAIN LANDING GEAR FITTING SIDE BRACE ATTACH LUG WAS FOUND CORRODED ON AFT FACE.  REMOVED CORROSION AND REPAIRED PER ECRA 942-57-003-2.  (M)
